# SDR REXA2024032100299

- Difficulty date: January 7, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 35,797 hours, 24,629 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH670366001
- Condition: Cracked
- Location: Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD EMERGENCY EXIT DOOR HAS A VISIBLE CRACK ON THE UPPER FWD LUG FRAME, REPAIRED IAW MHIRJ REO 690-52-21-149 REV--1/15/2024,
